Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 68, NWS Norman, OK

April 10, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 10, 2016, 8:16 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2016, 8:16 PM CDT (01:16 UTC)
Expired
Apr 10, 2016, 9:00 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Beckham County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:31 PM CDTSevere Thunderstorm WatchSPC6 hr
Apr 10, 5:13 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
2814 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

473 
WUUS54 KOUN 110116
SVROUN
OKC009-055-075-149-110200-
/O.NEW.KOUN.SV.W.0068.160411T0116Z-160411T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT SUN APR 10 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
  SOUTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
  NORTHERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 900 PM CDT

* AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  DELHI...MOVING EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRANITE...LONE WOLF...CARTER...WILLOW...RETROP...BRINKMAN AND
  NORTHWESTERN ALTUS-LUGERT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3496 9980 3504 9979 3511 9979 3529 9928
      3496 9917
TIME...MOT...LOC 0116Z 252DEG 33KT 3502 9970 

HAIL...1.50IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:27 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 10, 6:27 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT SUN APR 10 2016

.DISCUSSION...

&&

.AVIATION...
THUNDERSTORMS ARE EXPECTED MUCH OF TONIGHT AND EARLY MONDAY OVER
WESTERN AND CENTRAL OKLAHOMA. AN UPPER-LEVEL WAVE WILL BRING
SEVERAL ROUNDS OF THUNDERSTORMS ACROSS SOUTHWEST AND CENTRAL
OKLAHOMA WHILE A SLOWLY-MOVING COLD FRONT ASSOCIATED WITH
THUNDERSTORMS MOVES THROUGH NORTHERN OKLAHOMA INTO CENTRAL
OKLAHOMA BY EARLY MONDAY. GENERALLY MVFR CONDITIONS ARE EXPECTED.
A CHANCE FOR SHOWERS AND THUNDERSTORMS REMAINS MONDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 155 PM CDT SUN APR 10 2016/

DISCUSSION...
NOT MUCH HAS CHANGED REGARDING THE FORECAST THROUGH TONIGHT. STILL
EXPECT MOIST CONVECTION ACROSS SW OK/W N TX BY THIS AFTERNOON AS
INITIAL MID LEVEL SHORTWAVE TROUGH LIFTS OUT OF WEST TX. ELEVATED
STORMS HAVE ALREADY DEVELOP NEAR LUB. THERE COULD BE SOME ISOLATED
DEVELOP ALONG PREFRONTAL TROUGH ACROSS NORTHERN OK, BUT EXPECT
MORE WIDESPREAD ACTIVITY ALONG THE ACTUAL COLD FRONT NEAR OR JUST
AFTER SUNSET AS IT MOVES INTO OK. THE MAIN THREAT THROUGH TONIGHT
WILL BE VERY LARGE HAIL, ESPECIALLY ACROSS SW AND CENTRAL OK. THE
TORNADO THREAT WILL REMAIN LOW, BUT LOW LEVEL SHEAR WILL INCREASE
WITH THE LLJ THIS EVENING ALONG WITH LOWERING LCLS. AGAIN, THE
MAIN AREA OF CONCERN APPEARS TO BE SW/S AND CENTRAL OK THROUGH
ABOUT 10 PM. A COMPLEX MAY DEVELOP ALONG THE FRONT TONIGHT AND
PUSH SOUTH ACROSS PORTIONS OF N CENTRAL OK AND NE OK, WITH SHOWER
AND STORM CHCS CONTINUING THROUGH THE EARLY MORNING HOURS ALONG
AND NORTH OF I40.

THE THREAT OF SEVERE STORMS WILL RETURN EARLY TOMORROW AFTERNOON
ACROSS CENTRAL AND SE OK AS THE MAIN VORT MAX ENTERS SW OK. THE
ACCOMPANYING SFC LOW IS STILL EXPECTED TO BE POSITIONED SOMEWHERE
OVER SOUTH CENTRAL OK, WITH A DRYLINE EXTENDING SOUTH ALONG I35
AND A COLD FRONT NEAR I40. THE MAIN THREAT WILL AGAIN BE DAMAGING
HAIL WITHIN THE WARM SECTOR, BUT ANY REMNANT BOUNDARIES COULD
RESULT IN A LOCALIZED LOW TORNADO THREAT. TOMORROW'S FORECAST WILL
DEPEND GREATLY ON WHAT TRANSPIRES THROUGH TONIGHT AND EARLY
TOMORROW MORNING.

MOST SIGNIFICANT RAIN CHANCES WILL LIKELY COME TO END END NEAR
SUNSET TOMORROW AS THE FRONT PUSHES INTO WESTERN NORTH TEXAS. MUCH
COOLER AND DRIER AIR WILL ACCOMPANY IT FOR TUE. THE NEXT MID TO
UPPER SHORTWAVE TROUGH WILL AGAIN LIFT OUT OF WEST TX/SE NM LATE
TUE THROUGH WED INTO THE RED RIVER REGION. MOISTURE APPEARS
LIMITED TO ALONG AND SOUTH OF THE RED RIVER FOR NOW, BUT WOULD NOT
BE SURPRISED IF SCHC POPS NEED TO BE SPREAD NORTH A BIT TO NEAR
THE I40 CORRIDOR BY EARLY WED AM.

SHORTWAVE RIDGING WILL FOLLOW THE LAST WAVE THUR-FRI, WHILE A DEEP
UPPER TROUGH ENTERS THE NW CONUS. THIS TROUGH WILL IMPACT THE
SOUTHERN PLAINS THIS WEEKEND, ALONG WITH A DRYLINE AND WEAK COLD
FROPA. SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM RIGHT NOW,
ALONG WITH WIDESPREAD RAINFALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  65  40  64 /  70  60  10   0
HOBART OK         55  65  39  65 /  50  20  10   0
WICHITA FALLS TX  61  77  45  67 /  40  20   0   0
GAGE OK           48  55  34  65 /  60  50   0   0
PONCA CITY OK     53  61  34  64 /  80  50  10   0
DURANT OK         66  78  49  67 /  30  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/09/09
Hazardous weather outlook, Apr 10, 8:04 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SUN APR 10 2016

OKZ004>048-050>052-TXZ083>090-120115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
804 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS THROUGH EARLY MONDAY ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
AN ENHANCED RISK AREA IS SOUTH AND WEST OF A LINE FROM CHEYENNE
AND TALOGA... TO NEAR ENID AND GUTHRIE... TO SHAWNEE AND PAULS
VALLEY OKLAHOMA... THEN NORTH OF A LINE FROM PAULS VALLEY AND
DUNCAN OKLAHOMA... TO WICHITA FALLS... TO CROWELL TEXAS. A SLIGHT
RISK SURROUNDS THE ENHANCED RISK... INCLUDING THE REST OF THE AREA
EXCEPT FOR PARTS OF NORTHWEST AND SOUTHEAST OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 4 AM MONDAY.

IMPACTS...
LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND
GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
THERE IS ALSO A LOW CHANCE OF TORNADOES... MAINLY THROUGH 2 AM
MONDAY.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MONDAY MORNING.
STRONG TO SEVERE STORMS WILL REMAIN LIKELY THROUGH AT LEAST EARLY
MONDAY MORNING WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY
CONCERNS. A TORNADO OR TWO COULD ALSO BE POSSIBLE INTO THE
OVERNIGHT HOURS.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO EARLY
MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE ONGOING THROUGH THE MORNING HOURS MONDAY
ACROSS PORTIONS OF NORTHERN AND EASTERN OKLAHOMA. A FEW OF THESE
STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH.

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON
AND EARLY EVENING ACROSS PARTS OF OKLAHOMA. HOWEVER... THE
POTENTIAL FOR SEVERE STORMS MONDAY WILL LIKELY DEPEND ON WHAT
HAPPENS SUNDAY NIGHT INTO MONDAY MORNING.

AS THE MORNING ACTIVITY PUSHES EAST... EXPECT THE ATMOSPHERE TO
RECOVER AS THE DRY LINE BEGINS TO REGROUP THROUGH NOON OVER PARTS
OF SOUTHERN OKLAHOMA AND NORTHERN TEXAS. ONCE AGAIN...
INSTABILITY WILL INCREASE AS WARM MOIST AIR COLLECTS AHEAD OF THE
BOUNDARY OVER SOUTHEASTERN OKLAHOMA. AS A RESULT... THERE IS AN
ENHANCED RISK OF SEVERE STORMS IN ATOKA AND BRYAN COUNTIES WITH A
SLIGHT RISK GENERALLY SOUTH AND EAST OF A LINE FROM CALVIN TO ADA
TO LAKE TEXOMA. THERE IS ALSO A MARGINAL RISK SOUTH AND EAST OF A
LINE FROM STILLWATER AND GUTHRIE... TO EL RENO AND LAWTON
OKLAHOMA... TO HENRIETTA TEXAS.

IF SEVERE STORMS DEVELOP MONDAY AFTERNOON... THEY WILL LIKELY
BEGIN IN THE EARLY TO MID AFTERNOON HOURS. WIND SHEAR AND
INSTABILITY WILL SUPPORT THE DEVELOPMENT OF LARGE HAIL UP TO THE
SIZE OF TENNIS BALLS AND DAMAGING WINDS WITH THE STRONGEST
STORMS. THERE WILL ALSO BE A LOW RISK OF TORNADOES WITH THE
HIGHEST POTENTIAL IN PARTS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY.
THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND
CONTINUE INTO THE WEEKEND.

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ON MONDAY ACROSS
WESTERN NORTH TEXAS DUE TO GUSTY NORTH WINDS. NEAR CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP AGAIN ON FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/MAXWELL/BARNES

In the hours before

Special weather statement, Apr 10, 7:41 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT SUN APR 10 2016

OKZ011-012-110115-
MAJOR OK-GARFIELD OK-
741 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAJOR AND CENTRAL
GARFIELD COUNTIES UNTIL 815 PM CDT...

AT 739 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR AMES TO NEAR WAUKOMIS...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3652 9789 3654 9748 3621 9788 3622 9827
TIME...MOT...LOC 0039Z 230DEG 35KT 3628 9815 3630 9792
Special weather statement, Apr 10, 7:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
750 PM CDT SUN APR 10 2016

OKZ023>025-027-110115-
OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-
750 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
CANADIAN...NORTHWESTERN GRADY AND CENTRAL CADDO COUNTIES UNTIL 815 PM
CDT...

AT 748 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR UNION
CITY TO FORT COBB MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3572 9814 3571 9745 3500 9799 3500 9862
      3504 9862
TIME...MOT...LOC 0048Z 216DEG 35KT 3541 9789
Special weather statement, Apr 10, 7:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SUN APR 10 2016

OKZ021-033-034-110145-
HARMON OK-GREER OK-BECKHAM OK-
757 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARMON...
NORTHWESTERN GREER AND SOUTH CENTRAL BECKHAM COUNTIES UNTIL 845 PM
CDT...

AT 756 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF VINSON...MOVING WEST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WILLOW...DELHI AND BRINKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3490 9993 3506 9994 3526 9956 3496 9944
TIME...MOT...LOC 0056Z 73DEG 24KT 3496 9991
Special weather statement, Apr 10, 7:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SUN APR 10 2016

OKZ034>036-110145-
GREER OK-KIOWA OK-JACKSON OK-
759 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREER...CENTRAL
KIOWA AND NORTHEASTERN JACKSON COUNTIES UNTIL 845 PM CDT...

AT 758 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALTUS...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...BLAIR...OLUSTEE...MOUNTAIN PARK...ROOSEVELT...MARTHA...
FRIENDSHIP...WARREN...ALTUS AIR FORCE BASE AND TOM STEED RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3507 9901 3475 9883 3452 9950 3467 9956
TIME...MOT...LOC 0058Z 232DEG 37KT 3466 9939
Special weather statement, Apr 10, 8:03 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT SUN APR 10 2016

OKZ016-022-110145-
CUSTER OK-WASHITA OK-
803 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER AND NORTHERN
WASHITA COUNTIES UNTIL 845 PM CDT...

AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNS FLAT...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CLINTON...CORDELL...BURNS FLAT...ARAPAHO...DILL CITY...CORN...BESSIE AND
FOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3522 9933 3550 9915 3567 9876 3527 9868
TIME...MOT...LOC 0101Z 241DEG 30KT 3536 9914
Special weather statement, Apr 10, 8:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT SUN APR 10 2016

OKZ037-044-TXZ085-086-110200-
COTTON OK-TILLMAN OK-WILBARGER TX-WICHITA TX-
812 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COTTON...
SOUTHEASTERN TILLMAN...SOUTHEASTERN WILBARGER AND WESTERN WICHITA
COUNTIES UNTIL 900 PM CDT...

AT 810 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
HARROLD...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...

LOCATIONS IMPACTED INCLUDE...
IOWA PARK...ELECTRA...GRANDFIELD...DEVOL...GRAYBACK...HARROLD...OKLAUNION
AND HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3387 9927 3409 9930 3429 9857 3388 9863
TIME...MOT...LOC 0110Z 248DEG 34KT 3402 9902

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
Apr 10, 7:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major43 min
Apr 10, 7:20 PM CDTSpecial Weather StatementOUNKiowa55 min
Apr 10, 7:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
Apr 10, 7:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Apr 10, 7:41 PM CDTSpecial Weather StatementOUNGarfield34 min
Apr 10, 7:50 PM CDTSpecial Weather StatementOUNCaddo, Canadian25 min
Apr 10, 7:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant39 min
Apr 10, 7:54 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton51 min
Apr 10, 7:55 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
Apr 10, 7:57 PM CDTSpecial Weather StatementOUNGreer48 min
Apr 10, 7:59 PM CDTSpecial Weather StatementOUNJackson, Kiowa46 min
Apr 10, 8:03 PM CDTSpecial Weather StatementOUNWashita42 min
Apr 10, 8:06 PM CDTSevere Thunderstorm WarningOUNJackson18 min
Apr 10, 8:19 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:26 PM CDTSpecial Weather StatementOUNKingfisher, Logan, Payne34 min
Apr 10, 8:31 PM CDTSpecial Weather StatementOUNCaddo59 min
Apr 10, 8:31 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 10, 8:33 PM CDTSpecial Weather StatementOUNBeckham42 min
Apr 10, 8:35 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
Apr 10, 8:45 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Apr 10, 8:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon39 min
Apr 10, 9:07 PM CDTSpecial Weather StatementOUNCaddo, Comanche23 min
Apr 10, 9:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita51 min
Apr 10, 9:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 10, 9:24 PM CDTTornado WarningOUNCotton24 min
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman40 min
Apr 10, 9:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Apr 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson45 min
Apr 10, 10:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady44 min
Apr 10, 10:15 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman, Washita45 min
Apr 10, 10:21 PM CDTSevere Thunderstorm WarningOUNTillman24 min
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 10, 10:32 PM CDTSpecial Weather StatementOUNLogan28 min
Apr 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGrady39 min
Apr 10, 10:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens36 min
Apr 10, 10:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman35 min
Apr 10, 10:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more38 min
Apr 10, 11:01 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens27 min
Apr 10, 11:10 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens35 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens39 min
Apr 10, 11:24 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens36 min
Apr 10, 11:31 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma29 min
Apr 10, 11:33 PM CDTSpecial Weather StatementOUNCarter27 min
Apr 10, 11:50 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma40 min
Apr 10, 11:59 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more46 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain25 min
Apr 11, 12:46 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more44 min
Apr 11, 1:30 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc45 min
Apr 11, 3:46 AM CDTSpecial Weather StatementOUNMurray29 min
Apr 11, 5:48 AM CDTSpecial Weather StatementOUNCarter27 min
Apr 11, 5:57 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Murray48 min
Apr 11, 6:28 AM CDTSpecial Weather StatementOUNJefferson32 min
Apr 11, 7:08 AM CDTSpecial Weather StatementOUNMurray37 min
Apr 11, 7:27 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall48 min
Apr 11, 7:30 AM CDTSpecial Weather StatementOUNJefferson30 min
Apr 11, 12:07 PM CDTSpecial Weather StatementOUNCarter, Love38 min
Apr 11, 12:17 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love118 min
Apr 11, 12:37 PM CDTSpecial Weather StatementOUNCarter, Johnston, Murray38 min
Apr 11, 12:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Apr 11, 1:22 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall38 min
Apr 11, 1:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall32 min
Apr 11, 1:45 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall2 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementOUNCaddo47 min
Apr 11, 1:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal47 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall39 min
Apr 11, 2:40 PM CDTSevere Thunderstorm WarningOUNBryan50 min
Apr 11, 3:16 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 11, 3:50 PM CDTSpecial Weather StatementOUNCanadian25 min
Apr 11, 4:55 PM CDTSpecial Weather StatementOUNMcClain35 min
Apr 11, 5:11 PM CDTSpecial Weather StatementOUNCleveland34 min
Apr 11, 5:16 PM CDTSevere Thunderstorm WarningOUNCleveland29 min
Apr 11, 5:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 11, 6:23 PM CDTSpecial Weather StatementOUNSeminole37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.